Drug eruptions are probably the most common iatrogenic group of ailments and they will continue to become more common with the ever-increasing consumption of medications and the development of new drugs. Even though the internal organs, particularly the liver, suffer more than the skin from the adverse effects of drug use, any eruption obviously comes to attention early and is often alarming. Unfortunately, almost none of these eruptions are pathognomonic of any drug and, hence, they often constitute a diagnostic dilemma to the prescribing physician as well as to the consultants in dermatology and allergy. The problem is further compounded by the lack of specific diagnostic tests, albeit for allergy skin testing for a few antibiotics and hormones. The diagnosis basically depends on a high index of clinical suspicion coupled with experience in differential diagnosis of rashes. The causal relationship can be confirmed by documenting rapid clearance of the rash following discontinuation of the suspected drug(s) and its recurrence on reintroduction. However, such a procedure is often not done, particularly when it is associated with a high risk, which results in the overdiagnosis of drug-induced eruptions that are frequently mistaken for drug allergies. On the other hand, missing the diagnosis of a drug eruption would risk individual re-exposure to the same drug, or to a cross-reacting one, with potentially grave consequences.